Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
200 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    What are the side effects of Dilaudid?

Thank you. My father has pancreatic cancer. He is a vet. He is concerned that the side effects of dilaudid, which has been prescribed for him, may cause a recurrence of ptsd side effects. Do you know if dilaudid might produce any mental side effects ? Thanks
Thu, 23 Nov 2017
Report Abuse
General & Family Physician 's  Response
HI, thanks for using healthcare magic

It can have some mental health effects such as dysphoria (unease or dissactisfaction), mood swings, nightmares, depression, euphoria.

These do not occur in everyone but it is difficult to predict who would have this reaction.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My mother received Dilaudid 2mg injection , had all side effects, abdomen distension and over 10 serious side effects , medical staff didn t taken...